# SDR RAIA00410008

- Difficulty date: October 14, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 18,629 hours, 19,995 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: C40567
- Part serial: NA
- Condition: Failed
- Location: Prop Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - RIGHT PROP HEAT FAIL.  MAINTENANCE REMOVED AND REPLACED BRUSH BLOCK ON NR 2 PROP.
